Jump to content

JD88: Feeling numb and disconnected


JD88

Recommended Posts

Hi all,

 

I felt depressed around beginning of April realised something was wrong.

 

I have depression and OCD. 

 

I went to my doctors and they put me on citalopram which i was on about a year and a half ago took ages to work then then finally did and I was better again also with talk plus counselling. 

 

I was on citalopram for 2 weeks last month and it didn't agree with me I was so sick so I changed to sertraline for 2 - 3 weeks and it still made me ill and my ocd worse.With my doctors advice she signed me off for a week and I came off them completely.

 

I went back for a follow up appointment Monday I'm off them completely. However, I still feel numb and disconnected like I can't feel anything even though I know the love and happiness and support is there but I feel like I'm on the outside of my life looking in and my OCD is going in to over drive because I'm worried about it.

 

I'm still doing talk plus counselling. I just want to know had anyone experienced this and how long does it take to get your emotions back?

 

If anyone has any advice please let me know,

 

Jen :)

Edited by scallywag
tags
Link to comment
  • Moderator Emeritus

Hi JD and welcome to SA,

 

It will be helpful for us to know some additional information about your drug history.

 

Please create a drug signature Create Your SignaturePhone Instructions:  Withdrawal History Signature.

 

  • Please include details for the last 12-18 months of  all drugs, dates, doses and discontinuations & reinstatements.  If you can't remember dates, please write it as "early March" or "mid-August".
  • Please provide a summary of any drugs prior to that which can just be listed with start and stop years.
  • Please include all prescription, non-prescription drugs and supplements you are currently taking.
  • Please also remember to update it with date and dose whenever make a change so that it remains current. Thank you.

 

QUESTION:  Where you diagnosed with OCD before ever taking drugs?

 

Once we know more about your situation we will be better able to offer suggestions.

 

This is your own Intro topic where you can ask questions and journal your progress.  If you click "Follow" top right you will be notified when someone responds.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • 7 months later...

Some people might think I'm just bumping this to get my post counter turning over so I can give cc a run for her money....and there  could be some to truth to that.

 

But I'm also popping in to say JD we haven't heard from you for so long and it would be great to have an update.

Someone pm'd to say I notice nz11 that you are bumping a lot of threads of people we haven't heard from. We probably haven't heard from them because they got better and are off meds and getting on with their lives. I wish this to be so.

 

Feel free to update at any time of your choosing.

Thought for the day: Lets stand up, and let’s speak out , together. G Olsen

We have until the 14th. Feb 2018. 

URGENT REQUEST Please consider submitting  for the petition on Prescribed Drug Dependence and Withdrawal currently awaiting its third consideration at the Scottish Parliament. You don't even have to be from Scotland. By clicking on the link below you can read some of the previous submissions but be warned many of them are quite harrowing.

http://www.parliament.scot/GettingInvolved/Petitions/PE01651   

Please tell them about your problems taking and withdrawing from antidepressants and/or benzos.

Send by email to petitions@parliament.scot and quote PE01651 in the subject heading. Keep to a maximum of 3 sides of A4 and you can't name for legal reasons any doctor you have consulted. Tell them if you wish to remain anonymous. We need the numbers to help convince the committee members we are not isolated cases. You have until mid February. Thank you

Recovering paxil addict

None of the published articles shed light on what ssri's ... actually do or what their hazards might be. Healy 2013. 

This is so true, with anything you get on these drugs, dependance, tapering, withdrawal symptoms, side effects, just silent. And if there is something mentioned then their is a serious disconnect between what is said and reality! 

  "Every time I read of a multi-person shooting, I always presume that person had just started a SSRI or had just stopped."  Dr Mosher. Me too! 

Over two decades later, the number of antidepressant prescriptions a year is slightly more than the number of people in the Western world. Most (nine out of 10) prescriptions are for patients who faced difficulties on stopping, equating to about a tenth of the population. These patients are often advised to continue treatment because their difficulties indicate they need ongoing treatment, just as a person with diabetes needs insulin. Healy 2015

I believe the ssri era will soon stand as one of the most shameful in the history of medicine. Healy 2015

Let people help people ... in a natural, kind, non-addictive (and non-big pharma) way. J Broadley 2017

 

 

Link to comment
  • 9 months later...

Hi 

 

I am a lot better in my self I went on venlafaxine got a new job closer to home me and my partner are very happy. I am tapering off venlafaxine now very slowly as it's a tough one to come off but all good :) finished counselling feeling good :) 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy